EconPapers    
Economics at your fingertips  
 

A decomposition of the Harberger expression for tax incidence

Tatsuo Hatta and John Haltiwanger

Journal of Public Economics, 1982, vol. 19, issue 3, 353-366

Date: 1982
References: Add references at CitEc
Citations View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0047-2727(82)90061-5
Full text for ScienceDirect subscribers only

Related works:
Working Paper: A Decomposition of the Harberger Expression for Tax Incidence (1980) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:pubeco:v:19:y:1982:i:3:p:353-366

Access Statistics for this article

Journal of Public Economics is currently edited by R. Boadway and J. Poterba

More articles in Journal of Public Economics from Elsevier
Series data maintained by Dana Niculescu ().

 
Page updated 2017-09-29
Handle: RePEc:eee:pubeco:v:19:y:1982:i:3:p:353-366